Alert archive / Missouri / River Flood Warnings in 2012

River Flood Warning 23, NWS Kansas City, MO

March 30, 2012Andrew County, Buchanan County, Missouri

NWS Kansas City, MO issued this river flood warning at Mar 30, 2012, 9:45 AM CDT for Andrew County, Buchanan County, Missouri. It took effect at Mar 30, 2012, 9:46 PM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 30, 2012, 9:45 AM CDT (14:45 UTC)
In effect from
Mar 30, 2012, 9:46 PM CDT
Expired
Mar 31, 2012, 8:26 AM CDT
In force
11 hr
Issued by
NWS Kansas City, MO
Flood severity
Moderate

Counties Andrew County, MO, Buchanan County, MO

The river

Written for the forecast point 102 River at Rosendale (RSDM7).

Action stage
13 ft
Minor stage
18 ft
Moderate stage
18.11 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

493 
WGUS43 KEAX 301445
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
945 AM CDT FRI MAR 30 2012
  

...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 

  102 RIVER AT ROSENDALE AFFECTING ANDREW AND BUCHANAN COUNTIES.

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVER IN MISSOURI...

  PLATTE RIVER NEAR AGENCY AFFECTING BUCHANAN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC003-021-311445-
/O.NEW.KEAX.FL.W.0023.120331T0246Z-120401T1430Z/
/RSDM7.2.ER.120331T0246Z.120331T0600Z.120331T1430Z.NO/
945 AM CDT FRI MAR 30 2012

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE 102 RIVER AT ROSENDALE.
* FROM THIS EVENING TO SUNDAY MORNING.
* THE CURRENT STAGE IS NOT AVAILABLE.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE THIS EVENING.
  THE RIVER IS EXPECTED TO CREST NEAR 18.7 FEET EARLY SATURDAY
  MORNING.
* AT 18.0 FEET...STATE ROUTE 48 ON THE EAST SIDE OF ROSENDALE IS 
  OVERTOPPED BY FLOOD WATERS.
* AT 13.0 FEET...LOWLAND AGRICULTURAL FLOODING BEGINS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

102 RIVER
  ROSENDALE       18   NOT AVAILABLE      18.7 EARLY SATURDAY MORNING

$$

MOC021-311444-
/O.EXT.KEAX.FL.W.0020.000000T0000Z-120402T2129Z/
/AGYM7.2.ER.120330T0146Z.120331T1800Z.120401T2129Z.NO/
945 AM CDT FRI MAR 30 2012

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE PLATTE RIVER NEAR AGENCY.
* AT  8:30 AM FRIDAY THE STAGE WAS 20.3 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.0 FEET BY 
  EARLY SATURDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SUNDAY AFTERNOON.
* AT 25.0 FEET...FLOODING BEGINS AT THE EAST BORDER OF AGENCY.
* AT 20.0 FEET...LOW-LYING AREAS EAST OF AGENCY BEGIN TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PLATTE RIVER
  AGENCY          20   20.3   FRI 08 AM   26.0 EARLY SAT AFTERNOON

$$
4 follow-up statements
191 
WGUS83 KEAX 301918
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
218 PM CDT FRI MAR 30 2012
   
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  102 RIVER AT ROSENDALE AFFECTING ANDREW AND BUCHANAN COUNTIES.

  PLATTE RIVER NEAR AGENCY AFFECTING BUCHANAN COUNTY.

  PLATTE RIVER AT SHARPS STATION AFFECTING PLATTE COUNTY.

  PLATTE RIVER NEAR PLATTE CITY AFFECTING PLATTE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC003-021-311918-
/O.EXT.KEAX.FL.W.0023.000000T0000Z-120401T1227Z/
/RSDM7.2.ER.000000T0000Z.120331T0600Z.120331T1227Z.NO/
218 PM CDT FRI MAR 30 2012

THE FLOOD WARNING CONTINUES FOR
  THE 102 RIVER AT ROSENDALE.
* UNTIL SUNDAY MORNING.
* AT  2:11 PM FRIDAY THE STAGE WAS 18.7 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.4 FEET BY 
  EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SATURDAY MORNING.
* AT 18.0 FEET...STATE ROUTE 48 ON THE EAST SIDE OF ROSENDALE IS 
  OVERTOPPED BY FLOOD WATERS.
* AT 13.0 FEET...LOWLAND AGRICULTURAL FLOODING BEGINS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

102 RIVER
  ROSENDALE       18   18.7   FRI 02 PM   19.4 EARLY SATURDAY MORNING

$$

MOC021-311917-
/O.EXT.KEAX.FL.W.0020.000000T0000Z-120402T1546Z/
/AGYM7.2.ER.120330T0146Z.120331T1800Z.120401T1546Z.NO/
218 PM CDT FRI MAR 30 2012

THE FLOOD WARNING CONTINUES FOR
  THE PLATTE RIVER NEAR AGENCY.
* UNTIL MONDAY MORNING.
* AT  1:30 PM FRIDAY THE STAGE WAS 19.4 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 26.0 FEET BY EARLY SATURDAY AFTERNOON. THE
  RIVER WILL FALL BELOW FLOOD STAGE BY LATE SUNDAY MORNING.
* AT 25.0 FEET...FLOODING BEGINS AT THE EAST BORDER OF AGENCY.
* AT 20.0 FEET...LOW-LYING AREAS EAST OF AGENCY BEGIN TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PLATTE RIVER
  AGENCY          20   19.4   FRI 01 PM   26.0 EARLY SAT AFTERNOON

$$

MOC165-311917-
/O.EXT.KEAX.FL.W.0018.120330T2325Z-120404T0435Z/
/SSTM7.1.ER.120330T2325Z.120402T1200Z.120403T0435Z.NO/
218 PM CDT FRI MAR 30 2012

THE FLOOD WARNING CONTINUES FOR
  THE PLATTE RIVER AT SHARPS STATION.
* FROM THIS EVENING TO TUESDAY EVENING.
* AT  1:30 PM FRIDAY THE STAGE WAS 25.1 FEET. 
* FLOOD STAGE IS 26.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 28.5 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY MONDAY BEFORE MIDNIGHT.
* AT 26.0 FEET...LOW-LYING RURAL LAND ALONG THE RIVER BEGINS TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PLATTE RIVER
  SHARPS STATION  26   25.1   FRI 01 PM   28.5 MONDAY MORNING

$$

MOC165-311917-
/O.EXT.KEAX.FL.W.0019.120331T0800Z-120404T0640Z/
/PLCM7.1.ER.120331T0800Z.120402T1800Z.120403T0640Z.UU/
218 PM CDT FRI MAR 30 2012

THE FLOOD WARNING CONTINUES FOR
  THE PLATTE RIVER NEAR PLATTE CITY.
* FROM LATE TONIGHT TO LATE TUESDAY NIGHT.
* AT 12:14 PM FRIDAY THE STAGE WAS 18.1 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 22.6 FEET BY EARLY MONDAY AFTERNOON. THE RIVER WILL
  FALL BELOW FLOOD STAGE BY EARLY TUESDAY MORNING.
* AT 22.0 FEET...FLOODING OCCURS AT HUMPHREYS ACCESS AREA WHICH IS 
  LOCATED 5 MILES DOWNSTREAM FROM PLATTE CITY. 300 ACRES OF PASTURE 
  IS ALSO FLOODED.
* AT 20.0 FEET...CROPLAND NEAR STATE HIGHWAY 92 NEAR PLATTE CITY 
  BEGINS TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PLATTE RIVER
  PLATTE CITY     20   18.1   FRI 12 PM   22.6 EARLY MONDAY AFTERNOON

$$
414 
WGUS83 KEAX 310027
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
727 PM CDT FRI MAR 30 2012
   

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  102 RIVER AT MARYVILLE 2E AFFECTING ANDREW AND NODAWAY COUNTIES.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI... 

  102 RIVER AT ROSENDALE AFFECTING ANDREW AND BUCHANAN COUNTIES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC003-147-310057-
/O.CAN.KEAX.FL.W.0022.000000T0000Z-120401T0708Z/
/MYVM7.1.ER.120330T1134Z.120330T1700Z.120330T2005Z.UU/
727 PM CDT FRI MAR 30 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE 102 RIVER AT MARYVILLE 2E.
* AT  6:30 PM FRIDAY THE STAGE WAS 14.3 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* FELL BELOW FLOOD STAGE AT  3:05 PM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.3 FEET BY SUNDAY 
  MORNING.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

102 RIVER
  MARYVILLE 2E    18   14.3   FRI 06 PM    9.2 EARLY SATURDAY MORNING

$$

MOC003-021-010026-
/O.CON.KEAX.FL.W.0023.000000T0000Z-120401T1227Z/
/RSDM7.2.ER.000000T0000Z.120331T0600Z.120331T1227Z.NO/
727 PM CDT FRI MAR 30 2012

THE FLOOD WARNING CONTINUES FOR
  THE 102 RIVER AT ROSENDALE.
* UNTIL SUNDAY MORNING.
* AT  5:23 PM FRIDAY THE STAGE WAS 19.3 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.4 FEET BY 
  EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SATURDAY MORNING.
* AT 19.0 FEET...STATE ROUTE 48 ON THE EAST AND WEST SIDES OF 
  ROSENDALE IS UNDER WATER.
* AT 18.0 FEET...STATE ROUTE 48 ON THE EAST SIDE OF ROSENDALE IS 
  OVERTOPPED BY FLOOD WATERS.
* AT 13.0 FEET...LOWLAND AGRICULTURAL FLOODING BEGINS.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

102 RIVER
  ROSENDALE       18   19.3   FRI 05 PM   19.4 EARLY SATURDAY MORNING

$$
906 
WGUS83 KEAX 310244
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
944 PM CDT FRI MAR 30 2012
   

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  102 RIVER AT ROSENDALE AFFECTING ANDREW AND BUCHANAN COUNTIES.

  GRAND RIVER NEAR SUMNER AFFECTING LIVINGSTON...CARROLL...CHARITON 
  AND LINN COUNTIES.

  PLATTE RIVER NEAR AGENCY AFFECTING BUCHANAN COUNTY.

  PLATTE RIVER AT SHARPS STATION AFFECTING PLATTE COUNTY.

  PLATTE RIVER NEAR PLATTE CITY AFFECTING PLATTE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC003-021-010244-
/O.EXT.KEAX.FL.W.0023.000000T0000Z-120401T1040Z/
/RSDM7.2.ER.000000T0000Z.120331T0600Z.120331T1040Z.NO/
944 PM CDT FRI MAR 30 2012

THE FLOOD WARNING CONTINUES FOR
  THE 102 RIVER AT ROSENDALE.
* UNTIL LATE SATURDAY NIGHT.
* AT  5:23 PM FRIDAY THE STAGE WAS 19.3 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.4 FEET BY 
  EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SATURDAY MORNING.
* AT 19.0 FEET...STATE ROUTE 48 ON THE EAST AND WEST SIDES OF 
  ROSENDALE IS UNDER WATER.
* AT 18.0 FEET...STATE ROUTE 48 ON THE EAST SIDE OF ROSENDALE IS 
  OVERTOPPED BY FLOOD WATERS.
* AT 13.0 FEET...LOWLAND AGRICULTURAL FLOODING BEGINS.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

102 RIVER
  ROSENDALE       18   19.3   FRI 05 PM   19.4 EARLY SATURDAY MORNING

$$

MOC033-041-115-117-010243-
/O.EXT.KEAX.FL.W.0021.000000T0000Z-120401T2308Z/
/SNZM7.2.ER.120330T0830Z.120330T2130Z.120331T2308Z.NO/
944 PM CDT FRI MAR 30 2012

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR SUMNER.
* UNTIL SUNDAY EVENING.
* AT  8:45 PM FRIDAY THE STAGE WAS 28.0 FEET. 
* FLOOD STAGE IS 26.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY EVENING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO 
  FLOOD.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  SUMNER          26   28.0   FRI 09 PM   28.0 EARLY SATURDAY MORNING

$$

MOC021-010243-
/O.EXT.KEAX.FL.W.0020.000000T0000Z-120402T1648Z/
/AGYM7.2.ER.120330T0146Z.120331T1800Z.120401T1648Z.NO/
944 PM CDT FRI MAR 30 2012

THE FLOOD WARNING CONTINUES FOR
  THE PLATTE RIVER NEAR AGENCY.
* UNTIL MONDAY MORNING.
* AT  9:30 PM FRIDAY THE STAGE WAS 21.4 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.0 FEET BY 
  EARLY SATURDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  LATE SUNDAY MORNING.
* AT 25.0 FEET...FLOODING BEGINS AT THE EAST BORDER OF AGENCY.
* AT 20.0 FEET...LOW-LYING AREAS EAST OF AGENCY BEGIN TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PLATTE RIVER
  AGENCY          20   21.4   FRI 09 PM   26.0 EARLY SATURDAY 
AFTERNOON

$$

MOC165-010243-
/O.EXT.KEAX.FL.W.0018.000000T0000Z-120404T0331Z/
/SSTM7.1.ER.120331T0433Z.120402T1200Z.120403T0331Z.NO/
944 PM CDT FRI MAR 30 2012

THE FLOOD WARNING CONTINUES FOR
  THE PLATTE RIVER AT SHARPS STATION.
* UNTIL TUESDAY EVENING.
* AT  9:30 PM FRIDAY THE STAGE WAS 25.6 FEET. 
* FLOOD STAGE IS 26.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 28.2 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY MONDAY BEFORE MIDNIGHT.
* AT 26.0 FEET...LOW-LYING RURAL LAND ALONG THE RIVER BEGINS TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PLATTE RIVER
  SHARPS STATION  26   25.6   FRI 09 PM   28.2 MONDAY MORNING

$$

MOC165-010243-
/O.EXT.KEAX.FL.W.0019.120401T1930Z-120404T0800Z/
/PLCM7.1.ER.120401T1930Z.120402T1800Z.120403T0800Z.UU/
944 PM CDT FRI MAR 30 2012

THE FLOOD WARNING CONTINUES FOR
  THE PLATTE RIVER NEAR PLATTE CITY.
* FROM SUNDAY AFTERNOON TO LATE TUESDAY NIGHT.
* AT 12:14 PM FRIDAY THE STAGE WAS 18.1 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 22.2 FEET BY EARLY MONDAY AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* AT 22.0 FEET...FLOODING OCCURS AT HUMPHREYS ACCESS AREA WHICH IS 
  LOCATED 5 MILES DOWNSTREAM FROM PLATTE CITY. 300 ACRES OF PASTURE 
  IS ALSO FLOODED.
* AT 20.0 FEET...CROPLAND NEAR STATE HIGHWAY 92 NEAR PLATTE CITY 
  BEGINS TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PLATTE RIVER
  PLATTE CITY     20   18.1   FRI 12 PM   22.2 EARLY MONDAY AFTERNOON

$$
741 
WGUS83 KEAX 311326
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
826 AM CDT SAT MAR 31 2012
   

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  102 RIVER AT ROSENDALE AFFECTING ANDREW AND BUCHANAN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC003-021-311356-
/O.CAN.KEAX.FL.W.0023.000000T0000Z-120401T1040Z/
/RSDM7.2.ER.000000T0000Z.120331T0344Z.120331T0730Z.NO/
826 AM CDT SAT MAR 31 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE 102 RIVER AT ROSENDALE.
* AT  7:54 AM SATURDAY THE STAGE WAS 15.6 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* FELL BELOW FLOOD STAGE AT  2:30 AM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.4 FEET BY SUNDAY 
  MORNING.
* AT 19.0 FEET...STATE ROUTE 48 ON THE EAST AND WEST SIDES OF 
  ROSENDALE IS UNDER WATER.
* AT 18.0 FEET...STATE ROUTE 48 ON THE EAST SIDE OF ROSENDALE IS 
  OVERTOPPED BY FLOOD WATERS.
* AT 13.0 FEET...LOWLAND AGRICULTURAL FLOODING BEGINS.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

102 RIVER
  ROSENDALE       18   15.6   SAT 08 AM   15.3 THIS AFTERNOON

$$

11

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Mar 30, 6:27 AM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, Mar 30, 6:27 AM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
627 AM CDT Fri Mar 30 2012

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

Short Term (Today through Sunday Night)...

Save for one lone elevated supercell over extreme NW MO last
evening, the advertised mid level trough had a much bigger
anticipated bark than bite. Dewpoints mixed out some 5-7F below
forecast, with a scouring of afternoon cumulus a tell tale sign this
wasn't going to evolve as expected. In any event, associated surface
boundary was steadily pushing through the CWA and has resulted in a
narrow axis of enhanced convergence over east central KS early this
morning. A last ditch effort for some scattered showers, perhaps
thunder, looks to be underway and no telling how long these may last
given the meager remaining support aloft. Of somewhat equal concern,
and greater confidence, is the potential for dense fog/low stratus
over the northwest CWA. As the anvil canopy continues to dissipate,
increased radiational cooling should occur coincident with weak
advective cooling in the post-frontal region, and the maintenance of
abundant boundary layer moisture from earlier rainfall. Low
ceilings/light fog should persist until 8 or 9AM.

Meanwhile, IR/water vapor imagery showed another elongated shortwave
ejecting into the High Plains early this morning. Associated mid
cloud should arrive during the mid-late afternoon and continue
through early evening, and should not impact high temperatures
today. Given the influence of the Iowa MCS, did leave a NW-SW
oriented temperature gradient today from lower to upper 70s, a far
cry from yesterday's unending convection which yielded an upper 50s
to lower 80s gradient in high temps.

Shortwave ridging will quickly build back into the area for the
weekend, as a deepening southern stream trough continues to trend
slower across the intermountain west. This will provide several days
of unseasonably warm temperatures, with mixing potential Sunday
possibly yielding near record highs. For now have trended up toward
the mid-upper 80s on Sunday, and with gusty winds persisting Sunday
night, could see record warm mins established as well.

Bookbinder

Medium Range (Monday-Thursday)...

Main focus for the extended period is on the upper level system that
will move into the Central Plains on Monday, bringing precipitation
chances to the region Monday and Tuesday.

The upper level trough that moves onshore on Sunday will progress
eastward toward the Rocky Mountains region Monday morning.
GFS/NAM/GEM have been in agreement in having a cut-off upper low
form just southeast of the Four Corners region Monday morning; 00Z
ECMWF has also caught on to formation of this cut-off low, after
being more of an outlier amongst the models in previous runs. Models
continue to struggle with the tracking of this upper low, with the
GFS showing it taking a due east track across northern Oklahoma
Monday night through Tuesday and the GEM and ECMWF showing a more
southern track, focused along or south of the Texas/Oklahoma border.
In general, the timeframe for greatest precipitation chances across
the forecast area looks to be Monday night through Tuesday. GFS
doesn't have precipitation moving east out of the area until
Wednesday morning as a result of its more northern track and wrap
around precipitation still clipping the region. ECMWF and GEM have
precipitation out of the region Tuesday/Tuesday night. BUFR
soundings currently show the threat for severe weather from this
system to be quite low.

As this system progresses eastward by the middle of next week, upper
level ridging will form over the Rocky Mountain region and build
into the Central Plains by the end of the week. This ridge will keep
conditions dry through the remainder of the forecast.

With the anticipated weather pattern for next week, a more
wide-range of temperatures are expected, along with some of the
coolest conditions the region has seen for a couple of weeks. Above
normal temperatures are expected to continue into Monday in advance
of the approaching system, with highs adjusted upward significantly
into the 70s/80s. With the system moving through the region Tuesday
and Wednesday, temperatures will cool to near the seasonal normals
before warming up once again for the latter half of the week as the
ridging builds into the region. Overnight lows may drop to near or
slightly below the seasonal normals Tuesday night and Wednesday
night -- into the 40s -- however, currently not anticipating any
freeze concerns with these overnight temperatures.

ACH

&&

.AVIATION

For 12Z TAFs ... starting to see some lower visibilities settling in
across the TAF sites as areas of patchy fog develop. These
conditions are expected to continue through around 14Z before
burning off. Otherwise, VFR conditions expected through the period
with light northwesterly winds, shifting toward the southeast by
Saturday morning as a surface low moves into the Northern Plains.
Areas of patchy fog are possible once again across the TAF sites
early Saturday morning.

ACH

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

WFO EAX
Hazardous weather outlook, Mar 30, 5:30 AM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
530 AM CDT FRI MAR 30 2012

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-301800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
530 AM CDT FRI MAR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT.

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

 THUNDERSTORMS WILL BE POSSIBLE MONDAY NIGHT INTO TUESDAY...ALTHOUGH
 THE THREAT OF SEVERE WEATHER LOOKS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH THIS WEEKEND.

BOOKBINDER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 7:26 PM CDTSevere Thunderstorm WarningEAXAtchison34 min
Mar 29, 7:36 PM CDTTornado WarningEAXAtchison24 min
Mar 29, 7:57 PM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway48 min
Mar 29, 8:08 PM CDTSevere Thunderstorm WarningEAXAtchison37 min
Mar 29, 8:40 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt35 min
Mar 29, 8:43 PM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway32 min
Mar 30, 12:20 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston39 hr
Mar 30, 4:54 AM CDTRiver Flood WarningEAXAndrew, Nodaway15 hr

Nearby

River Flood Warnings in Missouri, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.